# SDR A6WA200640007

- Difficulty date: January 15, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,895 hours, 7,001 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT INOPERATIVE NOTED SMOKE COMING FROM APU INLET DOOR.  INSPECTED APU INLET AND COMPARTMENT FOUND NO EVIDENCE OF OIL LEAK OR SMOKE.  RAN APU FOR SEVERAL MINUTES, SHUTDOWN OPS CHECK NORMAL AT THIS TIME.  (K)
